Dent from Restylane

I had restylane injected this past August under my eyes because they looked sunken. Afterwards I had a dent by the bridge of my nose from the injection. Will this ever go away?

Doctor Answers (4)

Yes

+2

Hi exercise queen,

This side effect often occurs to those patients who work out obsessively....just kidding, keep taking those boot camp workouts.

The Restylane will disappear, and so will the "dent". Unfortunately, Restylane can last over a year in the lower eye lid hollow area due to the relative lack of movement in that area.

Be well and have a work out for me.

Dr. P


Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Yes, I would expect it to resolve.

+2

As long as you did not have something strange occur (such as an overt infection), and you are relatively sure that this related to the Restylane injection, I would expect it to resolve. In regions of high mobility (such as the lips), Restylane lasts around 4 months. In regions that don't move much, it can last 6 to 8 months. It has only been 2 months since your injection, so try to relax and let more time pass. This is one of the benefits of using temporary fillers - if you don't like the result, be happy that they will go away!

Michael A. Bogdan, MD, FACS
Dallas Plastic Surgeon
5.0 out of 5 stars 48 reviews

Restylane Side Effects

+1

Was the Restylane injected near the bridge of your nose? It sounds as if the two issues may be unrelated? If the issues are related the good news is that yes, the bump will go away.

It will go away either naturally (probably within 9 months of the injection) or immediately with the use of hyaluronidase (an enzyme that can dissolve the Restylane). We suggest that you schedule an appointment with your injector to discuss the issue.

Harold J. Kaplan, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

You might also like...

You can bet that Restylane will go away within a 6 month or so period

+1

One of the biggest benefits of the temporary fillers is that you don't have the worries of the longer lasting ones that can cause long term problems. If you have a true dislike of this, there is the alternative of a product called hyaluronidase that can dissolve the restylane if that matters, but I would just recommend you wait it out for now and see how it goes.

Joel Schlessinger, MD
Omaha Dermatologist
4.5 out of 5 stars 18 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.